# SDR AALA20161010004

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 62,961 hours, 8,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 14224
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 22,874 hours, 2,592 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 CHECK, FOUND EMERGENCY POWER SUPPLY M33093 INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED NORMAL.
